中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
学科主题: Mathematics ; Applied
题名:
primary decomposition of zero-dimensional ideals over finite fields
作者: Gao Shuhong ; Wan Daqing ; Wang Mingsheng
关键词: Primary decomposition ; primary ideals ; quasi-primary ideals ; Groebner bases ; Frobenius map
刊名: MATHEMATICS OF COMPUTATION
发表日期: 2009
卷: 78, 期:265, 页:509-521
收录类别: SCI
部门归属: Gao, Shuhong Clemson Univ, Dept Math Sci, Clemson, SC 29634 USA. Wan, Daqing Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA. Wang, Mingsheng Acad Sinica, Inst Software, Informat Secur Lab, Beijing 100080, Peoples R China.
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/8138
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Gao Shuhong,Wan Daqing,Wang Mingsheng. primary decomposition of zero-dimensional ideals over finite fields[J]. MATHEMATICS OF COMPUTATION,2009-01-01,78(265):509-521.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Gao Shuhong]'s Articles
[Wan Daqing]'s Articles
[Wang Mingsheng]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Gao Shuhong]‘s Articles
[Wan Daqing]‘s Articles
[Wang Mingsheng]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace